MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 10/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Restenosis guarantee program.It was reported that restenosis occurred, requiring intervention.On (b)(6) 2024, this 6x120, 130 cm eluvia drug-eluting vascular stent system was selected for use in an abdominal aortogram and left lower extremity arteriogram for recanalization of a left superficial femoral artery (sfa) occlusion.During the procedure, mechanical atherectomy of the left sfa was performed in a proximal to distal fashion.Post angioplasty was performed using a 5mm x150mm balloon catheter.There was significant residual stenosis and dissection in the mid-left sfa; therefore, the mid and distal sfa was treated with this 6x120, 130 cm eluvia drug-eluting vascular stent.The patient tolerated the procedure well and there were no immediate procedural complications.On (b)(6) 2024, greater than 60% residual stenosis of the mid-left sfa was noted.This segment was treated with a 6mmx140mm non-boston scientific stent.Post dilation was performed using a 6mm balloon.The patient tolerated the procedure well and there were no procedural complications.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20582051
Report Number2124215-2024-64754
Device Sequence Number8106373
Product Code NIU
UDI-Device Identifier08714729876618
UDI-Public08714729876618
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2025
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0032758091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date10/31/2024
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale